# SDR AWXA9500472

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 654611317
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND RT MAIN LANDING GEAR TRUNNION LINK PIN CORRODED ON BEARING SURFACE AND THREADS. REPLACED TRUNNION LINK PIN PER AWA TASK CARD R4M32018.  (M)
